×

Found 19,767 Documents (Results 1–100)

100
MathJax

Embedding of the atomic theory of subsets of free semigroups to the atomic theory of subsets of free monoids. (English. Russian original) Zbl 07584510

Mosc. Univ. Math. Bull. 77, No. 2, 108-111 (2022); translation from Vestn. Mosk. Univ., Ser. I 77, No. 2, 76-79 (2022).
MSC:  03Bxx 03Cxx 68Txx
PDF BibTeX XML Cite
Full Text: DOI

Boundedness of general alternative Gaussian singular integrals on Gaussian variable Lebesgue spaces. (English) Zbl 07565327

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 261-279 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification